Journal d’Analyse Mathematique

, Volume 55, Issue 1, pp 271–286

Movement of hot spots in Riemannian manifolds

  • Isaac Chavel
  • Leon Karp
Article

DOI: 10.1007/BF02789205

Cite this article as:
Chavel, I. & Karp, L. J. Anal. Math. (1990) 55: 271. doi:10.1007/BF02789205

Copyright information

© Hebrew University of Jerusalem 1990

Authors and Affiliations

  • Isaac Chavel
    • 1
  • Leon Karp
    • 2
  1. 1.Department of MathematicsThe City College of the City University of New YorkNew YorkUSA
  2. 2.Department of MathematicsLehman College of the City University of New YorkBronxUSA

Personalised recommendations